Alert archive / California / Small Craft Advisories in 2012

Small Craft Advisory 137, NWS San Francisco Bay Area, CA

August 31, 2012

NWS San Francisco Bay Area, CA issued this small craft advisory at Aug 31, 2012, 2:29 AM PDT. It took effect at Aug 31, 2012, 2:00 PM PDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Aug 31, 2012, 2:29 AM PDT (09:29 UTC)
In effect from
Aug 31, 2012, 2:00 PM PDT
Expired
Aug 31, 2012, 9:38 PM PDT
In force
8 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

736 
WHUS76 KMTR 310929
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
229 AM PDT FRI AUG 31 2012

PZZ530-311730-
/O.NEW.KMTR.SC.Y.0137.120831T2100Z-120901T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
229 AM PDT FRI AUG 31 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING. 

* WINDS: SW WINDS 5 TO 15 KT...INCREASING TO 15 TO 25 KT IN THE
  AFTERNOON. WINDS WILL DECREASE TO 5 TO 15 KT THIS EVENING. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-311730-
/O.EXT.KMTR.SC.Y.0135.000000T0000Z-120901T1500Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
229 AM PDT FRI AUG 31 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM PDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM PDT
SATURDAY. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH SATURDAY MORNING. 

* WAVES: SEAS WILL BE DOMINATED BY STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
637 
WHUS76 KMTR 311559
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
859 AM PDT FRI AUG 31 2012

PZZ570-010000-
/O.CON.KMTR.SC.Y.0135.000000T0000Z-120901T1500Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
859 AM PDT FRI AUG 31 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT SATURDAY.

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH SATURDAY MORNING. 

* WAVES: SEAS WILL BE DOMINATED BY STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-010000-
/O.CON.KMTR.SC.Y.0137.120831T2100Z-120901T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
859 AM PDT FRI AUG 31 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 11 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 11 PM PDT THIS EVENING. 

* WINDS: SW WINDS 5 TO 15 KT...INCREASING TO 15 TO 25 KT IN THE 
  AFTERNOON. WINDS WILL DECREASE TO 5 TO 15 KT THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
398 
WHUS76 KMTR 312207
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
307 PM PDT FRI AUG 31 2012

PZZ570-010615-
/O.CON.KMTR.SC.Y.0135.000000T0000Z-120901T1500Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
307 PM PDT FRI AUG 31 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT SATURDAY.

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH SATURDAY MORNING. 

* WAVES: SEAS WILL BE DOMINATED BY STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-010600-
/O.CON.KMTR.SC.Y.0137.000000T0000Z-120901T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
307 PM PDT FRI AUG 31 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* WINDS: SW WINDS 5 TO 15 KT...INCREASING TO 15 TO 25 KT IN THE 
  AFTERNOON. WINDS WILL DECREASE TO 5 TO 15 KT THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
966 
WHUS76 KMTR 010438
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
938 PM PDT FRI AUG 31 2012

PZZ530-011245-
/O.CAN.KMTR.SC.Y.0137.000000T0000Z-120901T0600Z/
/O.NEW.KMTR.SC.Y.0138.120901T2000Z-120902T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
938 PM PDT FRI AUG 31 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 9 PM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 9 PM PDT
SATURDAY. 

* WINDS: SW WINDS 5 TO 15 KT...INCREASING TO 15 TO 25 KT SATURDAY
  AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-011245-
/O.CON.KMTR.SC.Y.0135.000000T0000Z-120901T1500Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
938 PM PDT FRI AUG 31 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT SATURDAY.

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH SATURDAY MORNING. 

* WAVES: SEAS WILL BE DOMINATED BY STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 30, 10:35 PM PDT, 3 hours 54 minutes earlier.

Area forecast discussion, Aug 30, 10:35 PM PDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1035 PM PDT THU AUG 30 2012

.DISCUSSION...AS OF 9:05 PM PDT THURSDAY...A COOLING TREND STARTED
TODAY AS AN UPPER LEVEL TROUGH DEEPENED OFF THE WEST COAST. THE FORT
ORD PROFILER SHOWS THAT THE MARINE LAYER DEEPENED FROM ABOUT
1000 FEET YESTERDAY TO 2000 FEET AT THE PRESENT TIME. AT 8 PM THIS
EVENING...THE SF0-SAC ONSHORE SURFACE PRESSURE GRADIENT WAS A
ROBUST 4.2 MB...MUCH GREATER THAN 1.7 MB 24 HOURS PREVIOUS. AT THE
SAME TIME...THE N-S SURFACE GRADIENT DOWN THE COAST COLLAPSED
LAST NIGHT AND TODAY WHICH CONTRIBUTED FURTHER TO INCREASED
ONSHORE FLOW. TEMPERATURES TODAY WERE AS MUCH AS 20 DEGREES COOLER
THAN YESTERDAY. THE MOST SIGNIFICANT COOLING OCCURRED IN THE
COASTAL VALLEYS...NORTH BAY VALLEYS...AND AROUND SF BAY.

SATELLITE SHOWS THAT STRATUS HAS ALREADY SURGED WELL INLAND...INTO
MOST SONOMA COUNTY VALLEYS AND NEARLY TO PACHECO PASS IN
SOUTHEASTERN SANTA CLARA COUNTY. IT'S LIKELY THAT ALL VALLEYS IN
OUR FORECAST AREA TO BE COVERED IN LOW CLOUDS BY FRIDAY MORNING.
THE COOLING TREND WILL CONTINUE ON FRIDAY. THE BIGGEST TEMPERATURE
DECREASES TOMORROW WILL OCCUR IN AREAS THAT WERE STILL SOMEWHAT
ISOLATED FROM THE MARINE PUSH TODAY...SPECIFICALLY THE VALLEYS
FARTHEST INLAND.

THE 00Z NAM HAS COME MORE IN LINE WITH THE GFS AND ECMWF REGARDING
CONVECTION POTENTIAL TOMORROW. THE 00Z NAM DEVELOPS A DRY
SOUTHWESTERLY FLOW ALOFT MORE QUICKLY COMPARED TO PREVIOUS NAM
RUNS...WHICH EFFECTIVELY BLOCKS MONSOONAL MOISTURE FROM MAKING ITS
WAY NORTHWARD INTO OUR AREA. HAVE THEREFORE REMOVED SLIGHT
THUNDERSTORM CHANCES FROM THE SOUTHEAST CORNER OF OUR FORECAST
AREA FOR TOMORROW.

NOT MUCH CHANGE IS EXPECTED TO OCCUR IN OUR WEATHER AS WE MOVE INTO
SATURDAY. THE UPPER TROUGH IS FORECAST TO SPLIT ON FRIDAY NIGHT
WITH MUCH OF THE ENERGY MOVING INLAND ACROSS THE PACIFIC
NORTHWEST. BUT THE SOUTHERN PART OF THE SPLIT WILL REMAIN AS A
WEAK TROUGH NEAR THE CALIFORNIA COAST ON SATURDAY...MAINTAINING A
RELATIVELY DEEP MARINE LAYER FOR ONE MORE DAY. WIDESPREAD MORNING
LOW CLOUDS AND FOG WILL CLEAR BACK TO THE COAST BY MIDDAY SATURDAY
AND TEMPERATURES WILL REMAIN COOLER THAN NORMAL FOR THE BEGINNING
OF THE LONG HOLIDAY WEEKEND. THE UPPER TROUGH IS FORECAST TO
WEAKEN CONSIDERABLY BY SUNDAY AND THE UPPER LEVEL RIDGE OVER THE
SOUTHWESTERN U.S. WILL BEGIN TO BUILD BACK TO THE WEST. ALSO...THE
MODELS FORECAST AN EAST TO SOUTHEAST FLOW DEVELOPING AT 925 MB BY
SUNDAY MORNING...WHICH WILL ADVECT A DRIER AIRMASS INTO OUR REGION.
THE RESULT OF DEVELOPMENTS WILL BE A QUICK REVERSAL IN
TEMPERATURE TRENDS ON SUNDAY. TEMPERATURES ON SUNDAY ARE FORECAST
TO BE AS MUCH AS 10 DEGREES WARMER THAN SATURDAY. ALSO...EXPECT
EARLIER INLAND CLEARING ON SUNDAY WITH SOME AFTERNOON CLEARING
LIKELY AT THE COAST. LABOR DAY SHOULD BE SIMILAR TO SUNDAY WITH
PLENTY OF SUN AND TEMPERATURES MILD NEAR THE COAST AND WARM
INLAND.

FROM PREVIOUS DISCUSSION...
ONE OF THE BIG FORECAST QUESTIONS HAS BEEN CENTERING AROUND NEXT
WEEK AS MOISTURE ASSOCIATED WITH HURRICANE ILEANA MAKES ITS WAY TO
THE NORTH AND WEST. TWO DISTINCT CAMPS REMAIN WITH THE GFS/GEM
BRINGING MOISTURE TO OUR AREA WHILE THE ECMWF KEEPS IT WELL TO OUR
SOUTH AND WEST. NHC TRACK FAVORS MORE OF THE ECMWF SOLUTION SO
WILL CONTINUE TO KEEP POPS OUT OF THE GRIDS. HOWEVER...AS HAS BEEN
MENTIONED SEVERAL TIMES IN THE AFD...IT DOES BEAR KEEPING AN EYE ON.

&&

.AVIATION...AS OF 10:30 PM PDT THURSDAY...STRATUS AND IFR CIGS
CONTINUE TO FILL IN QUICKLY THIS EVENING ACROSS THE COASTAL AREAS
AND NOW BUILDING INTO THE THE VALLEYS AS THE MARINE LAYER HAS
DEEPENED QUICKLY. FORECAST INDICATES ALL TERMINALS AT IFR
CONDITIONS OVERNIGHT WITH OCCASIONAL LIFR AROUND SUNRISE FRIDAY IN
LOW CIGS AND PATCHY VISBY RESTRICTIONS IN FOG FAVORED TERMINALS.
CLEARING WILL BE FAIRLY SLUGGISH AGAIN FRIDAY WITH STRATUS
LINGERING ALONG THE COAST THROUGH THE PERIOD. THIS WILL ALSO BRING
A RAPID RETURN OVERNIGHT FRIDAY WITH SIMILAR TIMING TO THURSDAY EVENING.

VICINITY OF KSFO...CONDITIONS NEAR IFR THRESHOLDS WITH SOUTHWEST
WINDS PERSISTING OVERNIGHT. IMPROVEMENT AFTER 15Z WITH MODEL
CONSENSUS ON CLEARING AROUND 19Z. QUICK RETURN INDICATED OVERNIGHT
WITH LOW CIGS AFTER 03Z SAT THROUGH END OF PERIOD. NORTHWEST WINDS
INCREASE AFTER 19Z TO SUSTAINED NEAR 15 KTS. MODERATE CONFIDENCE.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...STRATUS WILL HOLD THROUGH THE
ENTIRE TAF PERIOD AT KMRY WITH IFR CIGS. SATELLITE PICS SHOW
STRATUS ALREADY COMPLETELY FILLING THE SALINAS VALLEY WITH A
DEEPENED MARINE LAYER TO NEAR 2000 FEET. WILL KEEP IFR CONDITIONS
OVERNIGHT WITH LIFR POSSIBLE NEAR SUNRISE FRI. SNS TO REMAIN IFR
THROUGH 19Z WITH A BRIEF PERIOD OF CLEARING BEFORE AN EARLY
STRATUS RETURN. MODERATE TO HIGH CONFIDENCE.

&&

.MARINE...BEACH HAZARD INFO AS OF 3:00 PM PDT THURSDAY...A LONG
PERIOD SOUTHERN HEMISPHERE SWELL TRAIN WILL MOVE INTO THE COASTAL
WATERS BY LATE FRIDAY AFTERNOON. WAVES ASSOCIATED WITH THIS SWELL
TRAIN WILL RANGE BETWEEN 3 TO 5 FEET WITH A PERIOD OF 18 TO 20
SECONDS. THIS WILL RESULT IN A HEIGHTENED RISK OF STRONG RIP
CURRENTS AND LARGE SHORE BREAK FOR SELECT SANTA CRUZ BEACHES
FRIDAY EVENING THROUGH SATURDAY EVENING. BEACHES OF PRIMARY
CONCERN WILL BE NATURAL BRIDGES...SANTA CRUZ BOARDWALK BEACH AND
TWIN LAKES BEACH WITH SOME ENERGY POSSIBLY REACHING MANRESA BEACH.
UNDER THESE CONDITIONS STRONG LONG SHORE CURRENTS WILL ALSO BE
POSSIBLE ALONG THE BIG SUR COASTLINE AND CARMEL BEACH.

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...SCA...PT ARENA TO PIGEON PT 10-60 NM
             SCA...SF BAY UNTIL 11 PM

&&

PUBLIC FORECAST: DYKEMA/BELL
AVIATION/MARINE: JOHNSON

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
Hazardous weather outlook, Aug 30, 5:25 AM PDT, 21 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
525 AM PDT THU AUG 30 2012

CAZ529-311300-
NORTHERN MONTEREY BAY-
525 AM PDT THU AUG 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND
MONTEREY BAY AREA.

.DAY ONE...THURSDAY AND THURSDAY NIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

LONG PERIOD SOUTHERLY SWELL WILL APPROACH THE COASTAL WATERS
FRIDAY EVENING. THESE ENERGETIC WAVES WILL RESULT IN STRONG RIP
CURRENTS AND LARGE SHORE BREAK AT SELECT SOUTHERLY FACING BEACHES
IN SANTA CRUZ COUNTY.

*  SEE BEACH HAZARDS STATEMENT...SFOCFWMTR WHUS46 KMTR...FOR MORE
   DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

CAZ530-311300-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
525 AM PDT THU AUG 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND
MONTEREY BAY AREA.

.DAY ONE...THURSDAY AND THURSDAY NIGHT

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

LONG PERIOD SOUTHERLY SWELL WILL APPROACH THE COASTAL WATERS
FRIDAY EVENING. THESE ENERGETIC WAVES WILL RESULT IN STRONG RIP
CURRENTS AND STRONG LONG SHORE CURRENTS WILL ALSO BE POSSIBLE
ALONG THE BIG SUR COASTLINE AND CARMEL BEACH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

Nearby

Small Craft Advisories in California, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.